# SDR AALA202105131149

- Difficulty date: May 12, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 51,230 hours, 33,055 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pintle Pin
- Part number: D3215303000400UN
- Part serial: 770LH
- Condition: Corroded
- Location: Rt Mlg
- Part time: 51,230 hours, 33,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT AFT PINTLE PIN HAS CORROSION. PROCURED NEW AFT PINTLE PIN PER RIGHT MAIN LANDING GEAR TO BE INSTALLED ON TC 26T00032001 STEP 26.
